Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Strange discomfort in head, nausea, having acidity in stomach. Are these related?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
since last three days there is a strange discomfort in the left side of my head sometimes it can be till the temple eyes and back of the head,it started 3 days back in the morning when I woke up.
there is a uneasyness in the eyes also which is there and accompanied by a nausea and sleeping feeling sometimes.

Also there has been some acidity in my stomach too. don't know if they are linked but its irritating the whole day.
Posted Fri, 8 Mar 2013 in General Health
 
 
Answered by Dr. E Venkata Ramana 22 minutes later
Hi XXXXXXX

Thank you for your query on Healthcare Magic,

The one sided discomfort in head associated with discomfort in eyes and nausea may be due to an attack of migraine headache.

Did you have any similar episodes or frequent headaches in the past?

Do any of your family member have migraine?

Please send me the information so that I can advise you in a better way.

The discomfort and acidity feeling of the stomach may be related to this episode as in migraine the gastrointestinal symptoms will be present.

Awaiting your answers.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Strange discomfort in head, nausea, having acidity in stomach. Are these related? 6 minutes later
This has happened for the first time with me and none of family members has migrane the dull headache / discmfirt is present throughout the day since three days nw ,the ache sometimes is on the front side smtimes at backside top head
 
 
Answered by Dr. E Venkata Ramana 9 minutes later
Hi XXXXXXX

Thank you for the quick response.

Unilateral discomfort in the head associated with nausea most probably due to migraine or some local causes like tooth pain, pain in the ears, temperomandibular joint problems, and eye related problems like refractory errors.

For this discomfort you can take simple analgesic like paracetamol tablet in prescribed dosage.

But consult your Physician to look for the causes of headache by proper clinical evaluation.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Strange discomfort in head, nausea, having acidity in stomach. Are these related? 2 minutes later
Are there any test that should be done and is this migrane ?
 
 
Answered by Dr. E Venkata Ramana 10 minutes later
Hi XXXXXXX

Thank you for your query,

The neccessity for the tests depends on complete clinical profile of your symptoms and on clinical findings after the examination of your neurological system and related systems examination.

The examination will guide to go for brain imaging like CT Scan brain as it may be necessary in the evaluation of headache.

Migraine is diagnosed clinically depending on the history, frequency, and the nature of the headache. And in typical cases of migraine, investigations are not required.

So I advise you to XXXXXXX your Physician or Neurophysician for the evaluation of your headache and appropriate management.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor